# SDR DALA2017051103818

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 45,931 hours, 23,988 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE BOX BEAM FLANGE AT FRAME 43 HAD A CRACK INDICATION ON LT SIDE PRESSURE PANEL.  REPLACED THE  PRESSURE PLATE IAW AMDS CARD 5310-01450-02
